MathSciNet Relay Station
MathSciNet bibliographic data
MR313772 (47 #2326) 46E10
Kirk, R. B. Topologies on spaces of Baire measures. Bull. Amer. Math. Soc. 79 (1973), 542–545.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement